Combinatorica

ISSN: 0209-9683 (Print) 1439-6912 (Online)

Description

Combinatorica is an international journal of the János Bolyai Mathematical Society. It publishes research papers on a variety of areas of combinatorics and the theory of computing, with particular emphasis on general techniques and unifying principles. Coverage in Combinatorica includes: - combinatorial structures (graphs, hypergraphs, matroids, designs, permutation groups) - combinatorial optimization - combinatorial aspects of geometry and number theory - algorithms in combinatorics and related fields - computational complexity theory - randomization and explicit construction in combinatorics and algorithms.

33 Volumes 148 Issues 1,311 Articles available from 1981 - 2013

Browse Volumes & Issues